# SDR SIMA200232402

- Difficulty date: November 17, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTR - FLT 3560 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT ROW 6, 7, AND 8 TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO DFW FOR REPAIR.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
